# SDR SIMA20130501001

- Difficulty date: May 1, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N835AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145634
- Aircraft time: 25,401 hours, 23,157 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 4182 THE FLIGHT ATTENDANT REPORTED THE MAIN PASSENGER DOOR WAS VERY HARD TO OPEN AND CLOSE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  CLEAN AND LUBED THE PASSENGER DOOR ROLLERS AND SEAL.  STANDARD MAINTAINCE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
